# SDR DALA2023022701460

- Difficulty date: February 22, 2023
- Submitted: February 27, 2023
- Operation: Air carrier
- Aircraft: N839MH
- Make and model: Boeing 767432ER
- Aircraft serial: 29712
- Aircraft time: 86,335 hours, 15,567 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1815 4R DOOR WOULD NOT ARM. CORRECTIVE ACTION: FOUND FOD IN GIRT BAR LOCK REMOVED FOD AS REQUIRED CYC DOOR ARM PER B767-400 AMM 52-11 OPS CHK NML. A/C OK FOR SVC (4147346)
